Medicine Overview of Para Para Syrup
Para Para 250 mg/5ml Syrup is used for pain relief
. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.
No common side effects seen.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Para Para 250 mg/5ml Syrup is to be taken with food.
Para Para 250 mg/5ml Syrup is an analgesic (pain reliever) and anti-pyretic (fever reducer) which works by blocking the release of certain chemical messengers that cause pain and fever.
In Depth Information on Para Para Syrup
Para Para Syrup related warnings
Taking Paracetamol / Acetaminophen with alcohol can cause liver damage.
Para Para 250 mg/5ml Syrup is safe to use during pregnancy.
Adequate and well-controlled human studies have shown low or no risk.
Para Para 250 mg/5ml Syrup is safe to use during lactation.
Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Para Para 250 mg/5ml Syrup does not usually affect your ability to drive.
Para Para 250 mg/5ml Syrup should be used with caution in patients with severe kidney disease. Dose adjustment of Para Para 250 mg/5ml Syrup may be needed. Please consult your doctor.
However, Para Para 250 mg/5ml Syrup contains paracetamol which is considered the safest painkiller for kidney disease patients.
Para Para 250 mg/5ml Syrup should be used with caution in patients with liver disease. Dose adjustment of Para Para 250 mg/5ml Syrup may be needed. Please consult your doctor.
However, the use of Para Para 250 mg/5ml Syrup is not recommended in patients with severe liver disease and active liver disease.
Frequently asked questions about Para Para Syrup
Q. Can I take Para para with vitamin B complex?
Yes, Para para can be taken with vitamin B-complex preparations. They have been used together in the treatment of acute and painful diseases affecting nerves like trigeminal neuralgias, post-operative pain, etc. Para para helps to relieve pain and vitamin B-complex corrects the deficiency that might be causing your symptoms.
No, Para para use is not associated with Helicobacter pylori infection. Painkiller drugs can increase the acid secretion in the stomach, aggravate the symptoms of this infection and the risk of stomach and the intestine ulcer. However, this risk is minimum with Para para as compared to other pain killers.
Q. Can I take Para para with fexofenadine?
Yes, Para para can be taken safely with fexofenadine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore-throat and other allergic or viral diseases. Fexofenadine helps to relieve sneezing, runny nose, itchy throat, or eyes and Para para helps to relieve pain or fever.
Q. Can I take Para para with warfarin?
Para para is safe to use occasionally with warfarin as other painkillers like ibuprofen and aspirin can increase the risk of bleeding. However, on a long-term use, Para para can also increase the risk of bleeding. Talk to your doctor before taking them together as you may need to be monitored regularly.
Q. Can I take Para para with tamsulosin?
Para para can be taken with Tamsulosin. No harmful side effects or other interactions have been seen when they are taken together. Tamsulosin is an alpha adrenergic receptor blocker used to treat symptoms of benign prostatic hyperplasia.
Q. Can I take Para para with cetirizine?
Yes, Para para can be taken safely with cetirizine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore throat and other allergic or viral diseases. Cetirizine helps to relieve sneezing, runny nose, itchy throat, or eyes and Para para helps to relieve pain or fever.
Q. Can I take Para para with ibuprofen?
Yes, Para para can be taken with ibuprofen. Both help to relieve pain and fever and ibuprofen also decreases inflammation and swelling. However, both increase the acid secretion in the stomach and can cause acid reflux, heartburn, stomach, and intestinal ulcers and gut bleeding on long-term use.
Para para is not known to cause weight loss. It is a very safe medicine for short term use and can cause minor and rare side effects like low blood pressure, and allergic reactions.
Yes, there have been reports of hypersensitivity and allergic reaction with the use of Para para. Symptoms of an allergy include swelling of the face, mouth, and throat, shortness of breath, urticaria, red rash, and severe itching. Stop taking Para para if you have such symptoms and immediately consult your doctor.
Q. How beneficial is to use Para para with diclofenac?
Para para and Diclofenac might be given together in case of fever and pain. Para para has an early onset of action and it helps in relieving the symptoms till diclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
No, Para para should not be taken for stomach pain. You must consult your physician for this. The stomach pain could be due to some underlying condition, which needs attention.
Q. Can I take Para para with aceclofenac?
Yes, Para para can be given with aceclofenac for fever and pain. Para para has an early onset of action and it helps in relieving the symptoms till Aceclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
Para para does not treat sore-throat, flu or cold but it can help in relieving fever and body aches associated with these conditions.
Q. Can I take Para para with codeine?
Para para and codeine can be taken together. No drug-drug interactions or any harmful effects have been reported when they are used together. They are commonly given together for the relief of mild to moderate pain due to different reasons.
No, Para para does not help in the relief of cough but it can help in relieving associated fever and body aches.
Q. Does Para para contain alcohol?
No, Para para does not contain any alcohol.
Q. Can I take Para para with amoxicillin?
Para para and amoxicillin can be taken together. Amoxicillin is an antibiotic and is used to treat bacterial infections. Para para is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Para para is quite safe for short term use. It has side effects if taken in more than the dose advised and for a long-term. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due to an overdose of Para para.
Para para is safe to use in the dose as advised by the doctor. Use in more than recommended doses can do serious harm.
Q. Is it safe to take Para para with erythromycin?
Para para and Erythromycin can be taken together. Erythromycin is an antibiotic and is used to treat bacterial infections. Para para is given along, for the relief of associated fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Para para is not an antibiotic. It's an analgesic (pain-killer) and antipyretic (for the relief of fever), whereas an antibiotic is useful for the treatment of infections.
Q. Can I take Para para with metronidazole?
Para para and Metronidazole can be taken together. No drug-drug interactions or any harmful effects have been reported when used together.
Ask your doctor before taking Para para with homeopathic medicine as there is no information available on this.
Q. Is it safe to take Para para with Tramadol?
Yes, Para para can be taken with Tramadol. They are used together for moderate to severe pain in various diseases and their use is associated with common side effects like nausea, dizziness, and sleepiness.No drug-drug interactions have been reported when they are used together.
Q. Can I take Para para with Azithromycin?
Para para and Azithromycin can be taken together. Azithromycin is an antibiotic and is used to treat bacterial infections. Para para is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Is it safe to take Para para with Naproxen?
Yes, Para para can be taken with Naproxen. Both are painkillers and belong to the group of non-steroidal anti-inflammatory drugs (NSAIDs) and are used to relieve pain and fever. However, long-term use affects the stomach lining and increase acid secretion which can lead to side effects like acid reflux, heartburn, stomach, and intestinal ulcers and bleeding.
Occasional use of Para para is safe in patients with high blood pressure. However, if it is to be taken for a long time, you must talk to your doctor. Para para belongs to the group of painkillers called analgesics and antipyretics and these drugs can decrease the action of medicines taken by the patient for control of high blood pressure.
Q. Does Para para interact with vitamin C?
Vitamin C can be taken with Para para. However, vitamin C increases the blood levels of other drugs similar to Para para, so it is advised to talk to your doctor if you have to take both these medicines for a long-term.
Overdose of Para para can cause potentially life-threatening liver damage, which is the most serious side effect. Early symptoms may include nausea, vomiting, profuse sweating, and general tiredness. Kidney damage, decreased platelet count and coma may also occur. Immediately consult a doctor or consult an emergency in the case of suspected overdosage.
Q. Can I take Para para with hyoscine?
Yes, Para para and hyoscine can be taken together. Hyoscine is used to relieve pain and cramps of the stomach, gut, urinary bladder and urinary tract while Para para is used to relieve mild to moderate pain of a headache, toothache, muscle pain, joint pain, and fever. Together they can be advised by a doctor for painful conditions of the gut and urinary tract.
Q. Can I take Para para with Betahistine?
Para para can be taken with Betahistine. There are no reported drug-drug interactions or harmful effects when they are used together.
Q. Can I take Para para with rabeprazole?
Para para and Rabeprazole can be taken together. Rabeprazole is used to prevent Para para (painkillers) induced gastritis and stomach ulcers by decreasing the production of acid in the stomach. There are no clinically significant drug-drug interactions or harmful effects seen when they are used together.
Q. How beneficial is to take urofollitropin alpha with Para para?
Urofollitropin alpha is given as a subcutaneous injection with the human chorionic gonadotropin (hCG) hormone to assist in ovulation and fertility. Urofollitropin alpha can cause abdominal or pelvic pain or pain and swelling at the injection site in some patients which can be relieved by taking Para para.
Q. Can vitamin D be taken safely with Para para?
Yes, vitamin D can be taken with Para para. Patients with osteoarthritis who are on vitamin D and calcium may need to take Para para for the relief of any associated pain. No drug-drug interactions or any harmful effects have been reported.
Q. Can I take clindamycin with Para para?
Para para and Clindamycin can be taken together. Clindamycin is an antibiotic and is used to treat bacterial infections. Para para may be given along, for the relief of associated fever. No drug-drug interactions have been reported clinically. However, both are known to cause liver damage. Talk to your doctor if you need them for a long time.
Use of Para para for a long time and above recommended doses can cause liver damage ranging from abnormal liver tests to liver failure. If you are taking Para para from a long time and have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, inform your doctor as these could be signs of an underlying liver damage.
Para para is considered the safest painkiller to take for people with hepatitis for mild to moderate pain and fever. However, Para para is metabolized in the liver, so, consult your doctor before taking Para para if you have hepatitis as it can cause liver damage if taken in higher doses or for a very long time.
Potentially severe life-threatening liver injury is a serious side effect seen with an overdose of Para para. Overdose can also cause kidney injury, coma, and decreased platelet count. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of suspected overdose.
Severely interacts with other drugs like
Taking Para Para with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Medicines with composition Nimesulide: Edil, Zelid, Nimusid, Neede, Nimujet, Twinease, Nyci, Nise, Nobel, Nimtus, Spinn, Nimbond, Nimbus, Redynise, Nizer, Denim Juicy, Pyrifen Gel, Hilid P, Nicip, Myonal, Nimtech, Nelsid, Nimusol, Curenim, Nulide, Angip, Nisel TD, NM, Nimeson, Nimutab, Pronim, Nimodol, Nimi Rapi, Relisulide, Nimprex, Zydol, I Nid, Nimdis, Mazic, Emsulide, Nimol, Nugesic, Nimeron, Pyrimide, Nimuvin, Jumolid, Nimeka, Nimotil, Nimstal, Arsulide, Lupisulide, Nimusen, Nimcare, Nemu, Nimd, Nimcet, Supernim, Nimind CT, Ginim, Nimpus, Nalgis, Nimlodi, Nimmi, Zega, Unik Junior, Patalgin, Nimtaz, Maxiflam, Doly, Needfast, Nimrod, Pyrestat, Subid, Vylid, Milenim, Nixia, Orange N, Nimupain, Gersulide, Nimdus, Doloflam, Knott, Neulab, Nex Kid, Nimik, Nimu, Olnim, Orthogesic, Novolid, Remulide, Nimind, Robin, Tremolide, Nimi, Zynimo, Auronim, Novogesic, Nimcell, Sidlide, Nimiz, Eusel, Nimeter, Merisulide, Nmd, Oflapoon, Resinim Plus, Arthorid, Mesulid, Nimaid, Nimcee, Nimdex, Nimobid, Nimoflam, Nimowen, Nimuspa, Niq, Nimulet, Nimisan, Nimrest, Gesnim, Nex MD, Nimopin, Toli, Flenim Plus, Nexmac, Nilide, Nex, Nimus, Nuleb, Pansulide RD, Redfast, Misogesic, Aglonim, Flenim MR, Instanim, Naba P, Nemunac, Nimugee, Spanim, New Nicip, Nimo P, Nimtop, Corfen NS, Mylid, Neosaid, Nimulid, Vylid ID, Nimumac, Minidol, Nilup, Nimek, Nimo, Pirodol, Niltel Fast, Dolonim, Enlide, Pyrisulide, Infanim, Dynalid, Nimecon, Nimutec, Nipace, Resinim, Ortinims, I Nid Aio, Nimace, Nimfast, Soonil, Denim Kid, Actinim, Nimogen, Nimos, Nimular, Geeflam, Kazolid, Numed, Painulide, Nuaid, Dolide, Nimeb, Nimogem, Nimujet Bcd, Nimvista, Nisulid, Aulin, Nimlin, Nimpic, Aurolide, Nicare, Nim, Nimbet, Nimitis, Nimcox, Embulide, Mangolide, Naba, Nemosif, Solide, Flenim, Genlide, Nimjet, Nimuwin, Nise Mdt, Anafebrin, Nimbid, Nimotrin, Nimcet Juicy, Arpinim, Jumolid Kid, Orange N Juicy, Ranter, Pazz, Neopar, Disnim, Nimulet Kid, Nide, Blisulide, Nimsa, Nimucon, Nimuda, Nisul, Nyde, Nimford, Neulite S, Nimopen, Nimez, Nimuflam, Takeaway, Nimtop P, Nimular SP, Nimica, Nimumed, Nimegesic, Nimotas CD, Nimotas Kid, Zonim, Nam, Ransulide, Nimulex, Neemact, Neosulide, Ladex, Nimax, Nimcart, Trulide, Nimuzen, Nemopar, Megagesic, Zenim, Nimter, Nizapas, Nemon, Azonim, Neemo, Nimoks, Nimsac, Namosid, Fonim, Nimip, Asilid, Nimtin, Sialid, Nesufen, Nimlid-MD, Sulid, Delnim, Nimley, Nimlak, Nimven, Osonim, Nemil, Nimpain, Necsunim, Easylide, Pyranim, Nimsco, Temlid, E-Nim, Nimriz, Nimupet, Numel, Nimbu, Nimirite, Nimel, Intario, Bionim, Hilyte, Fenim, Brinimo, Nemis, NOM, Nimdal, Nimofen, Genenim, Epilide
Medicines with composition Oxyphenbutazone: Sioril
Medicines with composition Rifampicin: Monocin, Rifacept, R-Cin, Montomycin, Ticin, Cavidin, Rimactane, Rimpacin, Exact, Coxid, Gocox, Rifampila, Tricin, Rimpin, Kemorifa, RF
Medicines with composition Phenindione: Dindevan
Medicines with composition Metoclopramide: Reglan, Clopram, Metocontin, Perinorm, Avinorm, Almet, Reggi, Maxeron, Emenil, Dysvon, Metaclopramide, Emenorm, Metaclop, Metoclop, Peridon, Meclomide, Perilin, Metoclopramide Hcl, Nausinorm, Vominil, Vominorm, Maxinorm, Metotid, Apomatine, Metvo, Sianorm, Bacnorm
Medicines with composition Chloramphenicol: Chlorocept, Chloraxin, Biophenicol, Chlorophenicol, Starphenicol, Chlorocin, Nicophenicol, Pheny, Chlormoycetin, Taurcol, Larmycetin, Tyde S, Chloramphenicol Palmitate, Alphenicol, Fencol, Vanmycetin 1%, Klorum, Reclor, Cadimycetin, Phenicach, Chlo, Radixin, Venez, Rycol, Ranphenicol, Tromycetin, Amphen, Chlorocap, Entero, Armycetin, Chlor Succ, Mycetin, Labchlor, Chloramphenicol SY, Daclor, Wocol, Microcetin, C Col, Ranquel, Phenicol, Elphenicol, Polymycetin, Stalchlor, Zeclor, Romacol, Chemocetin, T-Mycitin, Roceton
One of the following vendor pharmacies will deliver Para Para 250mg/5ml Syrup: GMA, MMS, DYG, RUS, GPT, RHL, SVH, WHL, PHN, SVS, DGN, SNH, HBV, MLC, SMN, PTI, STA, PRL, KHD, BHP, SJP, HSP, NAS, RPI, NNH, GEO, AVL, DHP, TFP, GHR, JJE, SLN, SBL, RDR, PLT, AWS, BLE, ALC, DLP, SBA, ABP, NVL, INC, 9MM, 4IT, PNT, HSM, RSS, SWA, AGT, NXG, DZY, NTB, TSS, PPR, EPS, APS, BAP, JVO, ANT, VDH, BHM, VNS, SAF, DPP, ATL, HMP, GPP, VSL, PHC, KHH, PRN, SCH, KIS, DVH, AAR, AAY, MAP, DPL, YMI, ZPR, HNP, RWP, KHC, USF, OWP, VJS, HEX, KNH, RJH, ANP, BHS, HTS, GBL, AVS, CRN, BBS, BNA, MAM, BGS, TRP, SHD, AYM, SDM, CLT, AFT, MAX, SGH, JSL, SWP, HPC, ARD, BJP, THP, IAD, HLT, DHR, NTL, MPC, GTK, SHC, RPP, SPD, SYN, BBN, MBP, QTM, PVP, HCP, MKS, FGH, RHW, IPL, SMS, PEN, ADT, PMA, ENP, MKT, JVN, KMC, ESY, WSI, OIP, OLT, NEO, EAN, LMS, ZEL, NDP, MAK, RKS, RDH, ZVP, AYN, BDN, SGC, HGI, CHP, NNP, UVD, MDH, LCC, PRT, BLS, AMR, HZF, BLP, KAL, BIO, HIP, SSA, BNT, BAL, HAT, JHC, QLF, FRM, DFP, LHA, TOM, SRG, EQN, SSI, AYU, JIV, BRC, RSA, OHM, BMJ, SWT, NVY, PWN, BTM, ATP, JBT, BSN, XMX, NSL, UMP, DAO, GTC, BHA, GNC, VRS, UHP, MSD, MDO, AXM, TNH, EMB